1 Vol 35, No 4 (2004)

Vol 35, No 4 (2004)

Table of Contents


A simple proof of the discrete Steffensen's inequality PDF
Zheng Liu 281-283
Inequalities applicable to retarded Volterra integral equations PDF
B. G. Pachpatte 285-292
On the maximum modulus and maximum term of composition of entire functions PDF
S. K. Vaish, R. Chankanyal 293-300
New proofs of monotonicities of generalized weighted mean values PDF
Chao-Ping Chen, Feng Qi 301-304
$ \pi $ at the limits of computation PDF
Chien-Lih Hwang 305-312
$theta_sigma$-summable sequences and some matrix transformations PDF
Vatan Karakaya 313-320
Some Algebraic and topological random fixed point theorems with applications to nonlinear random integral equations PDF
B. C. Dhage 321-346
Exact and unique solution of a transport equation in a semi-infinite medium by Laplace transform and Wiener-Hopf technique PDF
Z. Islam, A. Mukherjee, S. Karanjai 347-350
Rascal finite sets PDF
Pier Luigi Papini 351-358
Weak radical classes PDF
Huda Mohammed J. Al-Thani 359-370
A note on N-continuum PDF
S. Ganguly, S. Jana 371-382
Asymptotically power solutions of higher order neutral functional differential equations PDF
Zhi-Qiang Zhu, Sui Sun Cheng 383-389

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax